RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 14, Issue 1  


Skorohod A. V. Markov processes with homogeneous second component. I.
I. I. Ezhov, A. V. Skorokhod
3
On the joint distribution of the first overshoot time and the overshoot value for homogeneous processes with independent increments
D. V. Gusak
15
An integral representation of a continuous linear stochastic process with independent pieces
N. Smiriga
24
On nontransitivity and ergodicity of Gaussian Markov processes
M. B. Nevel'son
35
On numbers of particle generations for branching processes with overlapping generations
B. P. Harlamov
44
Integral limit theorems taking into account large deviations when Cramer's condition does not hold. I
A. V. Nagaev
51
On the distribution of the number of vertices in strata of a random tree
V. E. Stepanov
64
On estimates of regression coefficients
A. S. Holevo
78
On ergodic properties of queueing systems with bounded sojourn time
L. G. Afanas'eva, A. V. Martynov
102
Sergei Natanovich Bernshtein (photo)
Sergei Natanovich Bernshtein (obituary)
A. N. Kolmogorov, Yu. V. Linnik, Yu. V. Prokhorov, O. V. Sarmanov
113

Short Communications
On an inversion formula for the Fourier; transformation in a Hilbert space
A. V. Skorokhod
122
Symmetric stable processes as traces of degenerate diffusion processes
S. A. Molchanov, E. Ostrovskii
127
A fine topology on the entrance boundary
V. L. Mazo
131
On supermartingales with partially ordered parameter set
G. Licea
135
On degenerating elliptic equations
M. I. Freidlin
138
Ergodic properties of stochastic differential equation solutions
V. B. Kolmanovskii
142
Partial differential equations with random characteristics
R. V. Polovin, V. V. Rozhkov
148
The squared error of the estimate of a multidimensional normal density function by the sample data
G. M. Maniya
151
Nonparametric estimation of a multidimensional probability density
V. A. Epanechnikov
156
Linear binary two-sample tests for shift alternatives
G. V. Martynov
162
On the asymptotic normality of one sample rank order test statistics
M. L. Puri, P. K. Sen
167
A note on Wald's sequential probability ratio test
I. L. Romanovskaya
172
Limits of admissibility of normal approximations for the Poisson distribution
B. I. Devyatov
175
On the asymptotic efficiency of the least squares estimates of regression coefficients
T. L. Malevich
179

Reviews and Bibliography
Book review: Yu. V. Linnik. “Ergodic properties of algebraic fields”
D. K. Faddeev
182
Book review: P. Révész. “The laws of large numbers”
I. A. Ibragimov
183
Book review: В. Ramachandran. “Advanced Theory of Characteristic Functions”
G. N. Sakovich
184
New books
Z. V. Mikhailova
188
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020